2018
Том 70
№ 11

All Issues

Tivonchuk V. I.

Articles: 4
Article (Ukrainian)

Solution of linear Volterra integral equations by the method of averaging functional corrections in conjunction with splines

Tivonchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 415 – 423

Brief Communications (Russian)

Solution of nonlinear integral equations with Variable limits by the method of averaging of functional corrections

Tivonchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 1. - pp. 133–138

Brief Communications (Russian)

On the solution of linear integral equations of the Volterra type and eguations of the mixed type in an $L^p$ space by a variation of Y. D. Sokolov's method

Tivonchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 133-138

Article (Russian)

On the solution of linear integral equations of the Volterra type with the aid of a variant of Y. D. Sokolov's method

Tivonchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 1. - pp. 77-88